First off, I've read the stickies and am most indebted to the contributors and the ones who've done the research that most doctors, mine included, won't seem to to do.
I am 48 years old and was suffering from very poor libido, ED, falling asleep at my desk in the afternoons even when taking 70mg Vyvanse (amphetamine) per day for ADHD, bald shins, zero energy or motivation, etc.
After verifying that no thyroid issues were present, the doc checked my testosterone levels and put me on Testim 1% (50mg test/tube), 1 tube per day. I felt great at 3 weeks, then went to crap as apparent in the test results below.
I had been reading the stickies here and wanted to know what my other levels were. So at my follow-up appt, I asked the doc if he would at least check my FT levels. But he said he could only treat TT, so he had no need to test FT! Grrrr!!! That is the reason the first 2 tests are so incomplete.
I subsequently joined LEF and started ordering the basic male hormone panel every 2 weeks so I could get the levels I knew I needed.
When my TT came back at 50, he agreed to let me self-inject T-Cyp 200mg every other week. After a single 200mg inj with a 23ga 1-1/2" pin in my arse, I started 28mg SC EOD with a 29ga 0.5" pin.
TT: 348 - 1197
FT: 6.8 - 21.5
DHEA-S: 71.6 - 375.4
E2: 7.6 - 42.6
Date ...... TT ... FT .... DHEA-S .. E2 .... Notes
07/11/14 .. 360 ............................ Initial testing
10/23/14 .. 50 ............................. 1 tube of Testim per day
11/12/14 .. 377 .. 10.3 .. 325.5 ... 24.1 .. T-Cyp injections, 28mg EOD
11/26/14 .. 507 .. 12.7 .. 337.6 ... 24.2 .. T-Cyp injections, 28mg EOD
12/10/14 .. 778 .. 21.6 .. 351.1 ... 29.8 .. T-Cyp injections, 28mg EOD
12/24/14 .. 602 .. 10.1 .. 335.6 ... 56.4 .. T-Cyp injections, 28mg EOD
OK, all that being said, here is my dilemma: This week I mentioned to the doc that my itchy, tender nipples were bothersome and asked if he could give me an AI, i.e. anastrozole. His response, we don't do that. It's just a side-effect of TRT.
I said I am also suffering with aching "raisinets" and would he consider hCG to restore testes function and stop the shrinking/aching. "No, we don't do that. That's also just a side-effect of TRT".
Really?!?! I hate to be mean, but I hope he slams hit nuts in the car door on the way home! My E2 levels are going through the roof, and I feel like crap. I am assuming that the drop in T levels reflect the T => E conversion since I test the day between injections and there's been no change in dosage since starting with injections in late Oct.
I managed to find some hCG that came in last week, so I started 250iu SC EOD this week on the same day as the T-Cyp and can't wait to look in the mirror and not look like I just climbed out of an outdoor pool in the winter....
My problem is finding the anastrozole. The "research chem" search turns up so much crap that I'm having trouble wading through and separating the wheat from the chaff.
Any input or thoughts would be greatly appreciated.